# SDR SWAA2022013156618

- Difficulty date: December 28, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 53,746 hours, 31,891 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT R.B.L. 36; W.L. 154. ; REMOVED BS 663 LOWER COMPOSITE BLKHD VAPOR BARRIER RBL8- RBL72 IAW SRM 51-40-02.; FABRICATED BS 663 RT VAPOR BARRIER IAW DRAWING 111A1151-4.   LOCATED AND DRILLED NEW BS663 LOWER COMPOSITE BLKHD RBL8-RBL72 IAW SRM 51-40-05 AND DWG 111A1000. APPLIED FAYING SURFACE C-20 SEALANT IAW SRM 51-40-02 AND DWG 111A1000.; [07] 100% OF ALL PERMANENT OR TEMPORARY FASTENERS HAVE BEEN INSTALLED WITH FAYING SURFACE SEALED.  INSTALLED BS 663 LOWER COMPOSITE BLKHD RBL8-RBL72 IAW SRM 51-40-02 AND DWG 111A1000.CAP SEALED FASTENERS ON AFT SIDE COMMON TO VAPOR BARRIER BS663RLH IAW SOPM 20-50-19; [12] STEP 11 SHOULD READ BS 663 R/H.
